# SDR CALA2024061700008

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661FAL
- Aircraft time: 38,619 hours, 14,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Missing
- Location: Seat 38 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT BY 38C MISSING REPLACED EMERGENCY LIGHT ASSY AT SEAT 38ABC REF AMM 33-51-00. OPS CHECK GOOD. VERIFIED EMERGENCY LIGHT INSTALLATION AT ROW 38 AND OPS CKS OK PER IDT AND MM 33-51-00.
